# SDR EE4Y1106036

- Difficulty date: June 6, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N787TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49945
- Aircraft time: 38,813 hours, 45,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Nicked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E AT XIS 83.534 SKIN WITH NICKS.  REPAIRED IAW EO APPROVED BY FAA DER.
